# SDR DHL2002367007

- Difficulty date: July 13, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT SMOKE DETECTOR SYSTEM NR 2 WILL NOT TEST.  PERFORMED OPS CHECK OF LOWER CARGO SMOKE DETECTOR SYSTEM IAW M/M 26-14-00.  OPS CHECK GOOD AT THIS TIME.
